# SDR SWAA2015012636107

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 58,144 hours, 34,319 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 4062
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DIVERSION, NOSE DOWN TRIM INOPERATIVE ON CLIMB OUT.  R & R STABILIZER TRIM MOTOR IAW MM.
